# SDR SIMA20120505001

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 19,686 hours, 16,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE SECOND AISLE AND RIGHT FORWARD FAIRING EXTERNAL EMERGENCY LIGHTS ARE INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND DEDICATED FUSE IN CIRCUIT POWERING BOTH LIGHTS TO HAVE A RESISTANCE OF 21 OHMS.  GAINED ACCESS TO FUSE IN NR 2 EMERGENCY BATTERY CHARGING ASSEMBLY AND RE-INSTALLED HEADLINER IAW STEP 2 OF EMB145 AMM 33-50-04.  REMOVED AND REPLACED FUSE IAW EMB145 STANDARD MAINTENANCE PRACTICES.  THE OPERATIONAL CHECK OF LIGHTS WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
